# SDR FDEA202305220915

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N894FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41737
- Aircraft time: 14,406 hours, 2,494 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4313200916600
- Part serial: N13011961010099
- Condition: Failed
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  894     25-30  4173     22MAY23  ANC    ACRID SMELL COMING FROM OVEN AREA. TURNED OVEN OFF  AND NO MORE SMELL. NEEDS TROUBLESHOOTING.     FACT 22MAY23 17:57   ANC  REMOVED OVEN WITH THE STANK, REPLACED WITH NEW OVEN  REF B777 AMM 25-32-52-4-2 OPS CHECK GOOD, CLEANED  EXISTING RACK AND TRAYS, NO MORE SMELL NOTICED.
